# SDR 96ZZZX5588

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N937S
- Make and model: Bell 206L-3
- Aircraft serial: 51258
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter Element
- Part number: 23033400
- Condition: Cracked
- Location: Fcu Pc Filter
- Part time: 3,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER ELEMENT CRACKED WHERE END CAP IS ATTACHED TO ELEMENT.  SOME PIN HOLES AND CORROSION AROUND FILTER TO END CAP BOND.  ELEMENT MAY HAVE BEEN FROM ENGINE OPERATED IN SALT LADEN ATMOSPHERE AND INSTALLED WHEN ENGINE WAS TORN DOWN FOR INSPECTION BY OUTSIDE VENDOR.  RECOMMEND INSP WITH 10X MAGNIFYING GLASS EACH INSP INTERVAL.
